CSpace
NORMALITY FOR FAMILIES OF MEROMORPHIC FUNCTIONS
YANG, L
1986-12-01
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume29Issue:12Pages:1263-1274
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1986F744300003
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28112
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YANG, L. NORMALITY FOR FAMILIES OF MEROMORPHIC FUNCTIONS[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1986,29(12):1263-1274.
APA YANG, L.(1986).NORMALITY FOR FAMILIES OF MEROMORPHIC FUNCTIONS.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,29(12),1263-1274.
MLA YANG, L."NORMALITY FOR FAMILIES OF MEROMORPHIC FUNCTIONS".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 29.12(1986):1263-1274.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YANG, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[YANG, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YANG, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.